# SDR FDEA201010284185

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,800 hours, 29,902 cycles
- Engine: Pwa JT8D15
- Engine time: 2,661 hours, 2,133 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine Oil
- Part time: 22,532 hours, 15,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ENG SHUTDOWN NR 2 OIL TEMP FLUCTUATED INTO YELLOW RANGE.  RAN QRH REDUCED POWER LEVER TO  IDLE, THEN TEMP WENT ABOVE RED RADIAL.  TROUBLESHOOTING DISCOVERED BROKEN WIRE GROUNDING ON THE D530 PLUG (TEMP BULB CONNECTOR) REPINNED CONNECTOR IAW CHAP 20, AND WDM 79-33-01.  RAN ALL ENGINE TO 90 PERCENT N1 IAW JRH, CHAP 6, ALL ENGINE  PARAMETERS WERE NORMAL, NO FLUCTATION NOTED DURING  IDLE OR POWER RUNS ON THE NR 2 OIL TEMP INDICATOR.  ACFT OK FOR CONTINUED SERVICE.
